# SDR 39LA2013011800003

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N969BW
- Make and model: Casa C212200
- Aircraft serial: 262
- Aircraft time: 28,479 hours, 35,758 cycles
- Engine: Garrtt TPE33110R
- Engine time: 12,410 hours, 10,325 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, RT ENGINE EGT BEGAN TO FLUCTUATE BETWEEN 200- 400 DEGREES. CLIMB POWER WAS SET PRIOR TO FLUCTUATION,  EGT READING WAS ERRONEOUS.  POWER REDUCED TO PRECLUDE AN INADVERTENT EGT OVER TEMP. SHORTLY AFTER,  EGT FLUCTUATIONS BECAME LARGER CAUSING THE ENGINE TO SURGE BETWEEN 96 - 60 PERCENT TORQUE.  ENGINE POWER WAS FURTHER REDUCED TO A LEVEL SLIGHTLY ABOVE FLIGHT IDLE,  AT WHICH POINT THE EGT DROPPED TO ZERO DEGREES AND TORQUE STABILIZED BETWEEN 25 - 30 PERCENT.  CREW ELECTED TO RETURN TO DEPARTURE, DID NOT SHUTDOWN ENGINE. NO OTHER ANOMALIES WERE NOTED AND LANDING WAS UNEVENTFUL.
